# SDR CALA2022091602379

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A300*
- Aircraft serial: 503
- Aircraft time: 88,009 hours, 34,733 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: D5237100001800
- Condition: None
- Location: Fr 25- 27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR WAS ACCOMPLISHED ON THE FWD CARGO COMPARTMENT DOOR FR 25- 27 FRAME FORKS. PLANNING TO CONTACT ENGINEERING AFTER THE AIRCRA FT REACHES 34,833 TOTAL FLIGHT CYCLES BUT BEFORE 34,873 TOTAL AI RCRAFT FLIGHT CYCLES FOR THE ECRA 5230-02199 PART 3 PERMANENT RE PAIR INSTRUCTIONS. REF LOG PAGE 9524132 INTERIM REPAIR PER ECRA 5230-02199 PER PART 1.2 FOR DIP FOR INSP PRIOR TO ACFT REACHED 34933 PTC. REPAIR WAS ACCOMPLISHED ON THE FWD CARGO COMPARTMENT DOOR TOMC-APPROVAL FROM SC1ELBYC COMMENT FR25-27 FRAME FORKS. PLANNING TO CONTACT ENGINEERING AFTER THE AIRCRAFT REACHES 34,833 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 34,873 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE ECRA 5230-02199 PART 3 PERMANENT REPAIR INSTRUCTIONS AMENDMENT TO ABOVE TEXT. SHOULD READ "INTERIM REPAIR PER ECRA QC REVIEWED 5230-02199. PER PART 1.3 FOR DIP FOR PLANNING TO CONTACT ENGINEERING AFTER ACFT REACHED 34833PTC BUT BEFORE 34873 PTC. NOTE THIS IS A DTA DIP. QC REVIEWED T/A : PLN/ENG (>34833<34873 TAFC).......HC/U389717 RECORDS UPDATE....HC
